Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/33469
Title: Two-machine flow-shop minimum-length scheduling with interval processing times
Authors: Ng, CT 
Matsveichuk, NM
Sotskov, YN
Cheng, TCE 
Keywords: Domination
Flow-shop
Makespan
Scheduling
Uncertainty
Issue Date: 2009
Publisher: World Scientific
Source: Asia-Pacific journal of operational research, 2009, v. 26, no. 6, p. 715-734 How to cite?
Journal: Asia-Pacific journal of operational research 
Abstract: The flow-shop minimum-length scheduling problem with n jobs processed on two machines is addressed where processing times are uncertain: only lower and upper bounds of the random processing times are given before scheduling, but their probability distributions are unknown. For such a problem, there may not exist a dominant schedule that remains optimal for all possible realizations of the processing times and so we look for a minimal set of schedules that are dominant. We obtain necessary and sufficient conditions for the case when it is possible to fix the order of two jobs in a minimal set of dominant schedules. The necessary and sufficient conditions are proven for the case when one schedule dominates all the others. We characterize also the case where there does not exist non-trivial schedule domination. All the conditions proven may be tested in polynomial time of n.
URI: http://hdl.handle.net/10397/33469
ISSN: 0217-5959
EISSN: 1793-7019
DOI: 10.1142/S0217595909002432
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

14
Last Week
0
Last month
0
Citations as of Nov 10, 2017

WEB OF SCIENCETM
Citations

8
Last Week
1
Last month
0
Citations as of Nov 16, 2017

Page view(s)

54
Last Week
2
Last month
Checked on Nov 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.